# SDR MALA040916

- Difficulty date: December 24, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- Aircraft time: 15,081 hours, 14,938 cycles
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 280, A THUMP WAS FELT THROUGH AIRFRAME AND THE MWS LIGHT FAULT LIGHT ILLUMINATED BRIEFLY.  AIR RETURN TO MSP.  MAINTENANCE COMPLETED 409 204198 DOWNLOAD OF FDAMS SHOWED NR 2 ENGINE COMPRESSOR STALL, NR 2 ENGINE BLEED BAND ACTUATOR AND HMU WERE REPLACED WITH SERVICEABLE PARTS.  BOTH OPS CHECKED GOOD REFER TO WORK CARD FOR DETAILS.
